Distribution of simple zeros of polynomials

Vilmos Totik Bolyai Institute, Aradi vertanuk tere 1, Szeged, Hungary

TBD mathscidoc:1701.331768

Acta Mathematica, 170, (1), 1-28, 1991.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 182 downloads ] [ 0 comments ]
@inproceedings{vilmos1991distribution,
  title={Distribution of simple zeros of polynomials},
  author={Vilmos Totik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203319057334477},
  booktitle={Acta Mathematica},
  volume={170},
  number={1},
  pages={1-28},
  year={1991},
}
Vilmos Totik. Distribution of simple zeros of polynomials. 1991. Vol. 170. In Acta Mathematica. pp.1-28. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203319057334477.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved